# SDR UALA2009080302306

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 33,711 hours, 7,549 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 241
- Condition: Faulty
- Location: R Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG IDG FILTER DISPLAYED, FOUND RED DELTA P POPPED ON IDG.  REPLACED RIGHT ENGINE IDG AND RAN ENG.  OPS CHECKS OKAY.
